# SDR CALA2025091508869

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 98,527 hours, 24,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT HATCH . EXIT LIGHT INOP REPLACED RH EMERGENCY EXIT HATCH EXIT LIGHT BULB REF AMM 33-51-00/201 OPS CHECK GOOD.
